Some remarks on domination

D. Archdeacon, J. Ellis-Monaghan, D. Fisher, D. Froncek, P. C.B. Lam, S. Seager, B. Wei, R. Yuster

Research output: Contribution to journalArticlepeer-review

70 Scopus citations


We prove a conjecture of Favaron et al. that every graph of order n and minimum degree at least three has a total dominating set of size at least n/2. We also present several related results about: (1) extentions to graphs of minimum degree two, (2) examining graphs where the bound is tight, and (3) a type of bipartite domination and its, relation to transversals in hypergraphs.

Original languageEnglish (US)
Pages (from-to)207-210
Number of pages4
JournalJournal of Graph Theory
Issue number3
StatePublished - Jul 2004


  • Bipartite domination
  • Total domination
  • Transversals in hypergraphs


Dive into the research topics of 'Some remarks on domination'. Together they form a unique fingerprint.

Cite this